# SDR JJBA2021090885005

- Difficulty date: August 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON ATTACHMENT LUGS "4" EACH HAVE LIGHT SURFACE CORROSION EXPOSED AND BARE METAL. BLENDED CORROSION 4 EACH LUGS.
